Hi my names Lyn and im doing this for my husband we are at our wits end.
Three years ago he had a heart attack, he died twice but thanks to his workmates they got him back, he now takes regular medication comprising of Ramapril, Pravastatin, clopidigral instead of aspirin.
But for the whole three years he has been experiencing terrible, tiredness, having no energy, and like a dull ache in his stomach, which isnt very comfortable, hes had numerous tests,including sigmoidoscopy which was normal, and a endoscopy which found he had Helicobacter pylori so he has just finished the medication and doesnt feel any better. He says he feel like hes 70+ hes only 52 and was fit until the heart attack, he works as a painter and decorator, and says he feels that bad he feels he needs to retire. As i write this im sitting waiting for the doctor for him again.
Hope somebody can shed some light on to this .Thanking you .